# SDR UALA2009031000732

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,341 hours, 10,501 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod
- Part number: 114T01151
- Condition: Broken
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE MSG ON EICAS.  RTFL.
